# SDR ABXA9700952

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Part number: 5914730503
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FORWARD LOWER CARGO COMPARTMENT DOOR LOWER TRAILING EDGE FLANGE  BENT AND CRACKED.  REPAIRED FLANGE IAW DC9 SRM 52-05.
